# SDR RAIA201411100002

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 32,634 hours, 29,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT BETWEEN FR65 AND 68 IS CORRODED.  MAINTENANCE REPLACED THE FLOOR SUPPORT.
